# SDR DALA2015110306651

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER TEE CAP BS 1437, LONGERON 2R AND 2L AT AFT ACCESSORY COMPARTMENT.  A/A, SM, CARD 63, ZONE 61.  CAP WAS REPAIRED IAW 53-01, FIG. 2, LENGTH CRACKS: 3.625", 1.625", 4", 3.062".
